# SDR RU3A96004

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: SR1406
- Condition: Failed
- Location: Aux Air Cond
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE CABIN SHORTLY AFTER DEPARTING THE PEORIA, ILL AIRPORT.  THEY IMMEDIATELY RECEIVED CLEARANCE TO THE AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AVIONICS EQUIPMENT CABINET AUX AIR CONDITIONING EVAPORATOR BLOWER MOTOR WAS INOP AND SMELL OVERHEATED.  THE BLOWER MOTOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
